Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Modeling of the nonlinear growth of neoclassical tearing modes
Authors: Yu, Q. Q.; Günter, S.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Physics of Plasmas
Volume: 5
Issue / Number: 11
Start Page: 3924
End Page: 3928
Document Type: Article
ID: 626587.0
Nonlinear growth and motion of magnetic islands in regimes with a high fraction of bootstrap current density
Authors: Yu, Q. Q.; Günter, S.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Plasma Physics and Controlled Fusion
Volume: 40
Issue / Number: 11
Start Page: 1989
End Page: 1998
Document Type: Article
ID: 626749.0
Nonlinear evolution of neoclassical double tearing mode
Authors: Yu, Q. Q.
Date of Publication (YYYY-MM-DD): 1997
Title of Journal: Physics of Plasmas
Volume: 4
Issue / Number: 4
Start Page: 1047
End Page: 1054
Document Type: Article
ID: 624760.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.